# SDR IPXA2022102687531

- Difficulty date: October 4, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hinge Fitting
- Part number: NRC6055508
- Part serial: 48575
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  R/H AFT I/B FLAP O/B LWR BORE HOLE HAS CORROSION.REPAIRED R/H AFT I/B FLAP HINGE  O/B LWR BORE IAW EA 011-5750-01-A9734 REV I/R AND EO MD11-5750-85054-A DATED 10/25/2022 AND FAA FORM.
